It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by diane on November 04, 2000 at 10:02:47:

In Reply to: Depressed as hell!! -differin gel- help posted by david on November 04, 2000 at 01:00:17:

: Hi, i started using differin gel and erthromycin topical solution on sept 15 and it is now november 4 and i am waiting to see results. things were lookin up a few days ago because i didnt get any new zits for a couple of days but today i got a few new ones and i just cant take it anymore because i thought it was going to start getting better. my goal was to have noticable improvement by nov 1 and i guess that idea is shot. now i am hoping for to be clearer by thanksgiving. its 1:03 a.m and i cant even fall asleep because i keep thinking about. anyone who has used differin please respond. how long did it take to see results? shouldnt the new ones have stopped by now?

: no, new wouldn't have stopped by now. its only been like 3 weeks. that's not enough time. i think by thanksgiving you'll see some improvement though but dont expect to be perfectly clear. these things take a lot time. you just have to be patient. it's bringing everything up. my derm told me that with differin and with most it can take up 6 months to a year to be 90% clear. and most people dont see improvment for 3 months. (depending on how bad your acne is) i used differin for 4 months and i didn't really like the results. it got rid of the big ones, but i still had blackheads and unevenness and all that good stuff so he switched me to retin-a micro. its been 2/3 months on that..so all together i've been on meds for 6/7 and my skin isn't what i want it to be. but it will be!! i just have to give it time. thats all i can do. i've waited 9 years to have clear skin...another year isn't going to kill me. stress causes breakouts too so try to chill out a little. it'll work...just give it time. differin is a good product so just try to keep your head held high knowing thats its going to do its job. i know how you feel...trust me. when i used it..i woke up the very next day with a face full of pimples....i just started crying...but they went away...i knew it was gonna happen..but its still hard to stomach. but you'll be okay. i promise. just give it some more time and be patient and dont give up. if you need to vent, we are all here.


Follow Ups

All times are GMT -7. The time now is 02:04 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!